# SDR HNAA2009030400087

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 42,778 hours, 46,984 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 67003008010
- Part serial: 269
- Condition: Faulty
- Location: Electrical Sys
- Part time: 42,778 hours, 46,984 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, H

## Discrepancy

INFLIGHT, CIRCUIT BREAKER FOR LEFT AIRCRAFT VOLT METER B AND C PHASES AND RIGHT AIRCRAFT VOLT METER A, B, C PHASES AND CIRCUIT BREAKER J9 ON RIGHT ESSENTIAL BUSS "PWR MONITOR" "AC" POPPED AND ELECTRICAL SMELL OBSERVED.  SMELL DISSIPATED WHILE STILL IN FLIGHT.  NO OTHER CAUTION LIGHTS ILLUMINATED.  REMOVED AND REPLACED AIRCRAFT POWER MONITOR CONNECTOR AND BURNED PINS AS REQUIRED.  REMOVED AND REPLACED AIRCRAFT POWER MONITOR.  OPS CHECK GOOD.
